# SDR TSAA2011101132011

- Difficulty date: October 11, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N843KH
- Make and model: Saab SF340A
- Aircraft serial: 046
- Aircraft time: 42,052 hours, 44,906 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Part serial: 1012
- Condition: Misrepaired
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LANDING GEAR CONTROL VALVE, WAS OPS CHECKED AFTER INSTALLATION.  DURING OPS CHECK, LANDING GEAR DID OPPOSITE OF WHAT IT WAS ASKED.  WHEN THE GEAR HANDLE WENT UP, THE GEAR WENT DOWN.  WHEN THE GEAR HANDLE WENT DOWN, THE GEAR WENT UP.  UPON FURTHER INVESTIGATION, VERIFIED THAT THE PART WAS INTERNALLY WIRED BACKWARDS BY THE REPAIR STATION WHICH PREVIOUSLY O/H THE PART.   INSTALLED NEW LANDING GEAR CONTROL VALVE IAW AMM 32-31-15-04 AND TEST IAW AMM 32-30-00-05.  RII COMPLETED FOR LANDING GEAR CONTROL VALVE.  OPS AND LEAK CHECKED GOOD.
